# SDR ASAA0996965

- Difficulty date: November 6, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 25,093 hours, 9,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO BULKHEAD SUPPORT ANGLE IN FWD CARGO BAY.  REMOVED AND REPLACE BULKHEAD SUPPORT ANGLE.
